# SDR J7SA2023080200368

- Difficulty date: July 6, 2023
- Submitted: August 2, 2023
- Operation: Air carrier
- Aircraft: N387FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500639
- Aircraft time: 1,804 hours, 1,260 cycles
- System (JASC): 2760 · Drag Control System
- Part: Controller
- Part number: 4629001017
- Part serial: 1086
- Condition: Unserviceable
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT RECEIVED GROUND SPOILER FAIL WITH SPOILER FAULT ADVISORY. REPLACED #2 FCE IAW EMB 505 AMM 27-03-01. REPLACED SUSPECT LEFT SPOILER PCU IAW AMM 27-65-01. RIGGING, OPS, AND LEAK CHECKS GOOD.
